# SDR VNAA2015050800008

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 25,338 hours, 25,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT JUST AFT OF BS 280 IS CORRODED.  INSTALLED A NEW SERVICABLE FLOOR SUPPORT IAW SRM 51-42-06-001-001-A01, 51-42-21-001-A01 AND 51-42-13-001-A01.
